# SDR ASAA2015041411356

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,735 hours, 8,585 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA139170
- Condition: Unknown
- Location: Spar Valve
- Part time: 27,757 hours, 8,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FUEL SPAR VALVE WILL NOT OPEN DURING START.  ACFT GROUNDED. FOUND NR 1 ENGINE FUEL SPAR VALVE CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER. WET RUN OF NR 1 ENGINE GOOD IAW AMM 71-00-00-700-822-FOO.  ACFT GROUND VERIFICATION SUCCESSFUL.  NO HISTORY LAST 30 DAYS.  TSR ISSUED.  REPLACED NR 1 ENG FUEL SPAR VALVE ACTUATOR. ELECTRICAL CONTROL AND INDICATION TEST GOOD.
